UZH-Logo

Maintenance Infos

Die Verjährung von Insolvenzverschleppungsansprüchen


Haas, Ulrich (2011). Die Verjährung von Insolvenzverschleppungsansprüchen. Neue Zeitschrift für Gesellschaftsrecht, 14(18):691-693.

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:02 Faculty of Law > Institute of Legal Sciences > Civil Law
Dewey Decimal Classification:340 Law
Language:German
Date:2011
Deposited On:15 Dec 2011 10:25
Last Modified:05 Apr 2016 15:15
Publisher:C H Beck
ISSN:1434-9272
Official URL:http://beck-online.beck.de/Default.aspx?typ=reference&y=300&z=NZG&b=2011&s=691&n=1
Related URLs:http://www.beck.de/rsw/default.asp (Publisher)
http://opac.nebis.ch/F/?local_base=NEBIS&con_lng=GER&func=find-b&find_code=SYS&request=001907555

Download

Full text not available from this repository.

Author Collaborations